# SDR GAIA04026OP

- Difficulty date: February 5, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 3200 · Landing Gear System
- Part: Warning Light
- Condition: Illuminated
- Location: Tail Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE TAIL SKID LIGHT REMAINED ILLUMINATED.  RECYCLED THE LANDING GEAR AND THE LIGHT WENT OUT.  PERFORMED OPERATIONAL CHECK AND TEST OF THE TAIL SKID SYSTEM.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
